# SDR USAA2013071600041

- Difficulty date: June 26, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D52111431205
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON AFT PASSENGER CREW DOOR LOWER FWD CHANNEL SEAL AT FR66, BEAM 1.  REPLACED AFT PASSENGER CREW DOOR LOWER FORWARD CHANNEL SEAL AT FR66, BEAM 1 IAW SRM 51-72-11 & DWG D52111490.
